# SDR SWAA2013031213567

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 7,516 hours, 4,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 311500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS TRACK COVER BROKEN AT ROW 11.  INSTALLED COVER PER MM.
